MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS DELIVERY SET; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS DELIVERY SET; CPBP HEAT EXCHANGER
Model Number 5001102
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for lot number 0601210m08 was reviewed, and the inspection report shows that no specific manufacturing yield issues were reported similar to this complaint condition.In addition, as the reported issue is related to the heat exchanger, sub assembly device history record for 801082 lot number 0599680057 and 0600670058 were also reviewed, and the inspection report shows that no specific manufacturing yield issues were reported similar to complaint condition.An investigation could not be completed because the alleged sample was not returned.
 
Event or Problem Description
An incident was reported where the reporter emailed a picture to customer service.The reporter said that they noticed blood migration into the heat exchanger in a way they had not seen before.There were no patient complications resulting from the alleged incident.

Brand Name
MPS DELIVERY SET
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen, tx
MDR Report Key10467430
Report Number1649914-2020-00031
Device Sequence Number2567783
Product Code DTR
UDI-Device Identifier00634624501126
UDI-Public00634624501126
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173716
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/10/2023
Device Model Number5001102
Device Lot Number0601210M08
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2020
Initial Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1